This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I was wondering why my right hand and right leg has been feeling numb/heavy alot.. Recently i have been having difficulties trying to move them, specially because this feeling of numbness comes with some pain and my muscles tense. I rarely carry anything heavey.. Could it be just caused by stress, since i am a high-school student or is it something more serious? What can i do to get rid of this problem?
Numbness and tingling are abnormal sensations that can occur anywhere in your body, but are often felt in your hands, feet, arms, or legs.
The causes include injury to the back or spinal cord, Lack of blood supply to the extremities as a result of plaque formation in the blood vessels, diabetes, stroke, multiple sclerosis and underactive thyroid. Abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can also cause tingling in the arms and legs.
You can take multivitamins for some time. Also get your blood sugar tested. In case the symptoms persist then please consult a neurologist as it can be due to some neurological disorder.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.